# SDR UALA2012062903470

- Difficulty date: June 25, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Aircraft time: 69,748 hours, 25,650 cycles
- Engine: Pwa PW2037
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Defective
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED SMOKE ODOR INSIDE AFT FORWARD LAV.  REPLACED BALLAST IN AFT FORWARD LAV, NO DAMAGE FOUND OTHER THAN BALLAST, CHECKED ASSOCIATED WIRING OK.  REPLACED BULBS NO HELP.  MIRROR LIGHT INOP, DOME LIGHTS OPS GOOD.  SEE PTT 7602003 FOR CORRECTIVE ACTION.  PLEASE SIGN THIS ITEM OFF, OPBLM.
